MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT SIZE 6; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT SIZE 6; CEMENTLESS FEMORAL STEM
Model Number 01.18.146
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 may 2021: lot 173450: (b)(4) items manufactured and released on 13-nov-2017.Expiration date: 2022-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs department: femoral component (stem, head and liner) revision performed 2 years and 4 months after primary cementless total hip arthroplasty in an elderly man ((b)(6) year old).Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision of femoral stem due to aseptic loosening 2 years and 4 months after primary surgery on an active patient that underwent osteotomies of the femur in the past due to dysplasia.The stem was found grossly loose and exchanged to quadra r.Liner was also exchanged to convertor and dual mobility as of surgeon preference for the revision case.

Brand Name
STEM: AMISTEM H HA COATED LAT SIZE 6
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11907143
Report Number3005180920-2021-00446
Device Sequence Number1296734
Product Code LZO
UDI-Device Identifier07630030804229
UDI-Public07630030804229
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model Number01.18.146
Device Catalogue Number01.18.146
Device Lot Number173450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight65